# SDR 9JLA2023042037667

- Difficulty date: April 4, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N807LP
- Make and model: Cessna 680SOV
- Aircraft serial: 6800326
- Aircraft time: 4,990 hours, 3,096 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED DURING POST FLIGHT CHECKS CHAFING ON THE OUTER SHEATHING OF THE NOSE GEAR HYDRAULIC LINE (CENTER LINE). THE MAINTENANCE TEAM INSPECTED THE NOSE GEAR (CENTER LINE) AREA AND FOUND INNER TUBE WITH NO VISUAL DAMAGE FOUND. CLEANED AND PROTECTED CHAFFED AREA AS REQUIRED. NO HYDRAULIC LEAKS NOTED AT THIS TIME. AIRCRAFT WAS RETURNED TO SERVICE.
